# SDR 99ZZZX3595

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: FGKZE
- Make and model: Beech 58
- Aircraft serial: TH1494
- Engine: Cont IO550C
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6467671A1
- Condition: Leaking
- Location: Fuel System
- Part time: 159 hours
- Stage of operation: TO
- Nature of condition: K, R, J
- Precautionary procedure: C

## Discrepancy

LOSS OF POWER ENGINE 2 DURING TAKEOFF.  INSPECTION REVEALED A LEAK OF FUEL BY DRAIN FUEL PUMP.
